Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2016, Volume 61, Issue 3, Pages 570–579 (Mi tvp5074)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Stability of densities for perturbed degenerate diffusions

A. Kozhina


Abstract: We study the sensitivity of the densities of some Kolmogorov-like degenerate diffusion processes with respect to a perturbation of the coefficients of the nondegenerate component. Under suitable (quite sharp) assumptions we quantify how the perturbation of the SDE affects the density. Natural applications of these results appear in various fields from mathematical finance to kinetic models.

Keywords: diffusion processes, Markov chains, parametrix, Hölder coefficients, bounded drifts.

DOI: https://doi.org/10.4213/tvp5074

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2017, 61:3, 489–499

Bibliographic databases:

Received: 15.02.2016

Citation: A. Kozhina, “Stability of densities for perturbed degenerate diffusions”, Teor. Veroyatnost. i Primenen., 61:3 (2016), 570–579; Theory Probab. Appl., 61:3 (2017), 489–499

Citation in format AMSBIB
\Bibitem{Koz16}
\by A.~Kozhina
\paper Stability of densities for perturbed degenerate diffusions
\jour Teor. Veroyatnost. i Primenen.
\yr 2016
\vol 61
\issue 3
\pages 570--579
\mathnet{http://mi.mathnet.ru/tvp5074}
\crossref{https://doi.org/10.4213/tvp5074}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3626463}
\zmath{https://zbmath.org/?q=an:1383.60063}
\elib{https://elibrary.ru/item.asp?id=27485087}
\transl
\jour Theory Probab. Appl.
\yr 2017
\vol 61
\issue 3
\pages 489--499
\crossref{https://doi.org/10.1137/S0040585X97T988290}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412117600008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030313779}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5074
  • https://doi.org/10.4213/tvp5074
  • http://mi.mathnet.ru/eng/tvp/v61/i3/p570

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kozhina, “Slabaya oshibka skhemy Eilera dlya vyrozhdennykh diffuzii s negladkimi koeffitsientami”, Fundament. i prikl. matem., 22:3 (2018), 91–118  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:245
    Full text:17
    References:34
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021